# SDR VNAA2011030300025

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 16,291 hours, 16,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04009H3008
- Condition: Cracked
- Location: Cockpit
- Part time: 16,291 hours, 16,882 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FIRST OFFICER’S FRONT WINDSHIELD CRACKED DURING DESCENT TO CLT.  CREW LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE FIRST OFFICER’S WINDSHIELD AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
